MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400098
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The pump was microscopically inspected and leak testing.It was found that clear tubing had a hole and suture tubing had a cut from sharp instrument.The cylinder passed the leakage testing and finally the pump did not pass the functional test due to pump clear tubing fluid leak was trimmed off.Cuff was microscopically inspected and was identified to have folds.Ms pump passed the leakage test.The cuff did not pass the visual inspection due to the cuff tube had fluid loss.Lastly the balloon passed visual inspection, leakage and functional tests.Based on the information available and analysis results, pump that did not pass the functional test could have caused or contributed to the reported clinical observation of mechanical problem.
 
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) returned without initial reporter and any performance allegation information.Upon analysis of the returned components, the pump clear tubing had a hole, a fluid leak was observed, and pump failed poppet pressure test.There was no additional information provided.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key23862538
Report Number2124215-2025-82498
Device Sequence Number9299553
Product Code EZY
UDI-Device Identifier00878953000688
UDI-Public(01)00878953000688(17)270223(10)1100093219
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72400098
Device Catalogue Number72400098
Device Lot Number1100093219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: UPN 72400024 / LOT 1100091523; CUFF: UPN 72400160 / LOT 1000528332
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown